Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Abelian rings and spectra of operators on $ l\sb p$


Author: G. L. Krabbe
Journal: Proc. Amer. Math. Soc. 7 (1956), 783-790
MSC: Primary 46.2X
DOI: https://doi.org/10.1090/S0002-9939-1956-0082652-5
MathSciNet review: 0082652
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] N. Dunford, Spectral theory I. Convergence to projections, Trans. Amer. Math. Soc. vol. 54 (1943) pp. 185-217. MR 0008642 (5:39c)
  • [2] G. H. Hardy and W. W. Rogosinski, Fourier series, Cambridge Tracts in Mathematics and Mathematical Physics, No. 38, Cambridge, 1950. MR 0044660 (13:457b)
  • [3] P. Hartman and A. Wintner, The spectra of Toeplitz's matrices, Amer. J. Math. vol. 76 (1954) pp. 867-882. MR 0073859 (17:499a)
  • [4] -, On the spectra of Toeplitz's matrices, Amer. J. Math. vol. 72 (1950) pp. 359-366. MR 0036936 (12:187a)
  • [5] E. Hille, Functional analysis and semi-groups, Amer. Math. Soc. Colloquium Publications vol. 31, New York, 1948. MR 0025077 (9:594b)
  • [6] E. R. Lorch, The theory of analytic functions in normed abelian vector rings, Trans. Amer. Math. Soc. vol. 54 (1943) pp. 414-425. MR 0009090 (5:100a)
  • [7] R. S. Phillips, Semi-groups of operators, Bull. Amer. Math. Soc. vol. 61 (1955) pp. 16-33. MR 0068122 (16:833d)
  • [8] F. Riesz, Les systèmes d'équations linéaires á une infinité d'inconnues, Paris, 1913.
  • [9] S. Saks and A. Zygmund, Analytic functions, Monografie Matematyczne, Warsaw, 1952. MR 0055432 (14:1073a)
  • [10] S. B. Stečkin, On bilinear forms, C. R. (Doklady) Acad. Sci. URSS. N. S. vol. 71 (1950) pp. 237-240. MR 0033868 (11:504c)
  • [11] O. Toeplitz, Zur Theorie der quadratischen Formen von unendlichvielen Veränderlichen, Nachr. Ges. Wiss. Göttingen (1910) pp. 489-506.
  • [12] -, Zur Theorie der quadratischen und bilinearen Formen von unendlichvielen Veränderlichen, Math. Ann. vol. 70 (1911) pp. 351-376. MR 1511625
  • [13] -, Zur Transformation der Scharen bilinearer Formen von unendlichvielen Veränderlichen, Nachr. Ges. Wiss. Göttingen (1907) pp. 110-115.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46.2X

Retrieve articles in all journals with MSC: 46.2X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1956-0082652-5
Article copyright: © Copyright 1956 American Mathematical Society

American Mathematical Society